# SDR PIDA20050065

- Difficulty date: August 26, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 49,600 hours, 23,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY SLIDE LIGHT INOP.  REPLACED M736 BATTERY CHARGER PER MM 33-51.
